# SDR MASA2008111600777

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,725 hours, 19,535 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7263 ABE-ORD.  GEAR DISAGREE ON DEPARTURE AND NLG DOOR WARNING.  MX REPLACED NLG PRIORITY VALVE.
